# SDR 99ZZZX754

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515BB
- Make and model: Snias AS350BA
- Aircraft serial: 2726
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 704A33651158
- Condition: Binding
- Location: Swashplate
- Part time: 1,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NORMAL 100-HOUR INSPECTION, BEARING FOUND TO BE STIFF.  WITH SCALE PULL AT MORE THAN 6 POUNDS, EUROCOPTER RECOMMENDS THIS CHECK EVERY 100 HOURS.
